# SDR CA131216006

- Difficulty date: November 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT SHUTDOWN THE ENGINE AND ABORTED TAKEOFF DUE TO AN ENGINE ISSUE. THE ON GROUND TROUBLESHOOTING REVEALED FRACTURED PT BLADES.  FIELD SUPPORT REPRESENTATIVE SCHEDULED A MEETING WITH THE OPERATOR TO REVIEW THE EVENT. THE ENGINE CONFIGURATION IS CT BLADE POST SB1669 AND THEY WERE INSTALLED IN JANUARY 2012.
